# SDR IXXA0300074O

- Difficulty date: November 13, 2003
- Submitted: December 4, 2003
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 84,469 hours, 33,420 cycles
- Engine: Cfmint CFM563C1
- Engine time: 34,192 hours, 14,212 cycles
- System (JASC): 8000 · Engine Starting System
- Part: Plate
- Condition: Loose
- Location: Nr 4 Engine
- Part time: 84,469 hours, 33,420 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

JUST AFTER LEVEL OFF AT 33.0 NR 4 ENGINE OIL QUANTITY DECREASED RAPIDLY WITH LOW OIL PRESSURE (13PSI) AND NR 4 OIL PRESS LIGHT ILLUMINATED UP FRONT. ENGINE WAS SHUT DOWN AT 0340Z, WTIH OIL QUANTITY AT 3 QUARTS- OIL PRESSURE WENT TO ZERO AT 0349 AND REMAINED THERE FOR REST OF FLIGHT. MAINTENANCE FOUND COVER PLATE OF STARTER LOOSE. THEY CORRECTED LEAK SOURCE AT STARTER, COMPLIED WITH ATI ENGINE RUN HANDBOOK AND ERH PROCEDURES. NO LEAKS NOTED ON ENGINE RUN. AIRCRAFT WAS RETURNED TO SERVICE.
